# SDR HALA2021071200100

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 23,086 hours, 3,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 379 1R DOOR UNARMED INDICATION ON 1L PANEL DURING FINAL DESCENT. SELF CLEARED. CORRECTIVE ACTION: PERFORMED BITE OF CIDS. TEST OK. VERIFIED 1R DOOR DAMPENER HAS SUFFICIENT PRESSURE. (5882279)
